MAUDE Adverse Event Report: B. BRAUN MEDICAL, INC. EPIDURAL PERIFIX FX ANESTHESIA TRAY; CATHETER, CONDUCTION, ANESTHETIC

B. BRAUN MEDICAL, INC. EPIDURAL PERIFIX FX ANESTHESIA TRAY; CATHETER, CONDUCTION, ANESTHETIC
Catalog Number 555110 CESK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Epidural catheter unable to be removed, required surgical removal.Fda safety report id# (b)(4).

Brand Name
EPIDURAL PERIFIX FX ANESTHESIA TRAY
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
B. BRAUN MEDICAL, INC.
bethlehem PA 18018 3524
MDR Report Key15242082
Report NumberMW5111510
Device Sequence Number6599671
Product Code BSO
UDI-Device Identifier04046964313639
UDI-Public04046964313639
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number555110 CESK
Device Lot Number0061817143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale